# SDR SWAA095780

- Difficulty date: September 7, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 70,455 hours, 63,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND LT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT LENS MISSING AT ROW 2.  INSTALLED LENS PER MM.
